In my last post about weight gain during withdrawal I mentioned that I had been through 9 weeks of hell since tapering down to 5 mg, but that I was feeling better. Well, I take it all back. I was feeling better and these past few days have been a nightmare again. I thought I was on an upward trajectory, with dips of course, but I was feeling positive. Then I went away for a long weekend with my daughter, got car sick, and freaked out after that. My anxiety went through the roof, as did my depression. And today, on the drive back home, I cried the whole way. I've been crying all day. I am so depressed. I can't stand this anymore.
I'm thinking maybe I should go back up to 10 or 20mg. I simply can't stand feeling the way I do. This is not a quality life I'm living now. My psychiatrist is not helpful, wanted to put me on Trintelix. So I should suffer the side effects of getting on another antidepressant while weaning from Cymbalta only to wean off the Tintellix? I don't know if the depression and anxiety is withdrawal or if this is really who I am or will be. I took Cymbalta for anxiety, and it helped tremendously. I was at a place in my life where I felt good and wanted to be off meds. I now feel worse than I did before taking the meds. Is this worth it?
How is it that I was doing better with the withdrawal, only to be hit with this horrible mood swing? Is this what I can expect for the next couple of years? I'll feel like I'm getting better, and then boom, the depths of despair again?
You can probably tell by this note how distressed I am. I am extremely distressed and I don't know what to do. I'm down to 12 beads, almost there, but then I've read that it can take up to 2 years before the brain reaches homeostasis. I can't go through 2 more years of this. Do I keep going, or do I go back up to 10-20 mgs for now and try again at some other point in time, and go much slower. I feel so trapped.